MathSciNet Relay Station
MathSciNet bibliographic data
MR735335 14H10 (14N10)
Harris, J. On the Kodaira dimension of the moduli space of curves. II. The even-genus case. Invent. Math. 75 (1984), no. 3, 437–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement